このエントリーをはてなブックマークに追加
ID 29452
file
title alternative
Decentralized quadratic guaranteed cost control of uncertain large-scale interconnected delay systems
creator
Mizukami, Koichi
subject
Uncertain Large Scale Interconnected Systems
Guaranteed Cost Control
Decentralized Control
LMI
Time Delay
NDC
Mechanical engineering
abstract
The guaranteed cost control problem of the decentralized robust control for large-scale interconnected delay systems with the norm-bounded time-varying parameter uncertainties and a given quadratic cost function is considered. Sufficient conditions for the existence of guaranteed cost controllers are given in terms of linear matrix inequality (LMI). It is shown that the decentralized local state feedback controllers can be obtained by solving the LMI.
journal title
Transactions of the Japan Society of Mechanical Engineers. C
volume
Volume 69
issue
Issue 681
start page
1260
end page
1266
date of issued
2003-05-25
publisher
日本機械学会
issn
0387-5024
ncid
language
jpn
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
publisher
rights
Copyright (c) 2003 日本機械学会
本文データは学協会の許諾に基づきCiNiiから複製したものである
relation is version of URL
http://ci.nii.ac.jp/naid/110002378988
department
Graduate School of Education